MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC PI PICC 2L: 5FR X 50CM W/ 130CM SS SWG; CATHETER, INTRAVASCULAR, THER

ARROW INTERNATIONAL LLC PI PICC 2L: 5FR X 50CM W/ 130CM SS SWG; CATHETER, INTRAVASCULAR, THER
Catalog Number PR-35052-HPSL
Medical Device Problem Codes Complete Blockage (1094); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "new picc was changed to the patient, but my doctor found some difficulty during insertion.The distal port couldn't flush or withdraw after insertion and located at 1/3 of svc.They have tried few times to relocate and flush or withdraw but still fail.At the end doctor removed it and cut the tip of picc then everything goes smoothly without complaint." associated complaint 9680794-2024-00589.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided one photo for evaluation.The image shows a catheter in use, however, the customer report of a blockage could not be confirmed from the photo.Complete visual analysis could not be performed without the device returned for analysis.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "ensure catheter patency prior to use, including prior to pressure injection." the customer report of a blocked catheter could not be confirmed based on the customer provided photo.The customer image shows a catheter in use, however, the report of a blockage could not be confirmed from the photo.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
PI PICC 2L: 5FR X 50CM W/ 130CM SS SWG
Common Device Name
CATHETER, INTRAVASCULAR, THER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19678100
Report Number9680794-2024-00640
Device Sequence Number12503900
Product Code LJS
UDI-Device Identifier20801902095521
UDI-Public(01)20801902095521(11)240326(17)250731(10)14F24C0210(21)
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K113277
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue NumberPR-35052-HPSL
Device Lot Number14F24C0210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Supplement Date Received by Manufacturer07/23/2024
Initial Report FDA Received Date07/05/2024
Supplement Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown